Juvederm will require more injections of hyalironodase to disolve because of the cross linking
make sure it was juvedem
It appears that you still have puffiness under your eyes. I would return to your provider and get another treatment of hyaluronidase . Massaging the area will also be beneficial.
To completely dissolve Juvederm it may take several rounds, up to 3-4 sessions. You can try massaging the area as well
I agree with all the other physicians have said here. There is lots of great advice. Get your records and find out exactly what was injected. Was this done by a physician injector that was a dermatologist or a plastic surgeon? Try repeated injections of the hyaluronidase. You will be fine eventually. My Best Dr C
I have seen Juvederm last in the tear trough and malar areas for 2 years or more. Unfortunately,it is usually not in a good way. Further hyaluronidase injections are indicated. When considering fillers in this area in the future, I would recommend Restylane or Belotero. These hyaluronic acid fillers are less hydrophilic and have a less "watery" look under the eyes.
I have seen hyaluronic acid products last for years under the eyes. I have used hyaluronidase with success if there's a bulge due to the filler. If it doesn't dissolve with hyaluronidase I would question if hyaluronic acid was injected.
Typically Juvederm is resorbed within the first year after injection (though many patients begin to see it going away after 6 months). I'd wait the year to make any kind of assessment. Good luck